| کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
|---|---|---|---|---|
| 4653325 | 1632764 | 2016 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A new relative bound for equiangular lines and nonexistence of tight spherical designs of harmonic index 44
ترجمه فارسی عنوان
یک نسل جدید برای خطوط معکوس و عدم وجود طرح های کروی تنگ از شاخص هارمونیکی 44 وجود دارد
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
چکیده انگلیسی
We give a new upper bound for the cardinality of a set of equiangular lines in RnRn with a fixed common angle θθ for each (n,θ)(n,θ) satisfying certain conditions. Our techniques are based on semidefinite programming methods for spherical codes introduced by Bachoc and Vallentin (2008). As a corollary to our bound, we show the nonexistence of spherical tight designs of harmonic index 44 on a sphere in RnRn with n≥3n≥3.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Combinatorics - Volume 53, April 2016, Pages 96–103
Journal: European Journal of Combinatorics - Volume 53, April 2016, Pages 96–103
نویسندگان
Takayuki Okuda, Wei-Hsuan Yu,
